# SDR 96ZZZX4280

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N169BH
- Make and model: Agusta A109A2
- Aircraft serial: 6290
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bolt
- Part number: 1090401211
- Condition: Sheared
- Location: Oil Cooler Shaft
- Part time: 1,705 hours
- Component: A090600109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, MECHANIC NOTICED EXCESSIVE MOVEMENT OF OIL COOLER DRIVESHAFT UNDER ENGINE.  FOUND BOLT TYING FORWARD OUTPUT COUPLING TO AFT COUPLING THROUGH ENGINE.  PTO GEARSHAFT SHEARED FLUSH WITH BOTTOM OF RETENTION NUT.  COTTER PIN WAS STILL INSTALLED IN BOLT END THROUGH-NUT.  OIL COOLER SHAFT CONTAINED AFT ADAPTER IN GEARBOX, SO DID NOT FAIL COMPLETELY.  SUBMITTER SUGGESTS BOLT AGE AND/OR IMPROPER INSTALLATION CAUSED BOLT TO FAIL.
